# SDR MYWA201204240049

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,200 hours, 24,795 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

R2 NOT PROPERLY CLOSED UNABLE TO PRESSURIZE - RETURNED TO PIT.  DOOR LT WAS NOT ILLUMINATED.  FOUND R2 DOOR FWD SECTION NOT SEATED PROPERLY.  CYCLED R2 DOOR SEVERAL TIMES IAW AMM 52-13-00.  DOOR OPERATES NORMALLY.
